MAUDE Adverse Event Report: Cook Ireland Ltd EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM,stent, metallic, expandable, duodenal

Cook Ireland Ltd EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM,stent, metallic, expandable, duodenal
Model Number G48026
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MUM,stent, metallic, expandable, duodenal
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 
EI  
+353()061334440
MDR Report Key50890293
Report Number3001845648-2026-00395
Device Sequence Number10712353
Product Code MUM
UDI-Device Identifier10827002480268
UDI-Public(01)10827002480268(17)270428(10)C2292863
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48026
Device Catalogue NumberEVO-22-27-9-D
Device Lot NumberC2292863
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight107 LB